# SDR CA120210002

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 14,033 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Cracked
- Location: Elevator
- Component: Torque Tube, Beech, 115610010333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF ELEVATOR TORQUE TUBE TORQUE FOUND CRACKED.
